Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swollen mons pubis after having sex. Pain near hip joint. Had razor burn. Any major concerns?

Im 17, and have sex regularly with my boyfriend of over a year. After having sex last night i noticed that The right side if my mons pubis is swollen and there s pain near my hip joint or when pressure is applied. I also had razor burn on the back right side that turned to pimple like things after sex. Is there any major concerns or is it just a reaction to the razor burn accompanied with sex?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear there is nothing much to fear now, it might be trauma relared to sex added on with razor burn.
i would suggest u to take tab combiflam three times a day for 3 days, also apply oint mupirocine in burn area, if u dont get relief in these 3 days u must meet a gynec. thank u
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor